# SDR SWAA2023010989187

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 56,887 hours, 30,955 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Slider
- Condition: Out Of Adjust
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER AFT STAB SLIDER SEAL TRAILING EDGE NOT ENGAGED CORRECTLY<[01] REMOVED AND PROPERLY INSTALLED SLIDER SEAL PER AMM 55-30-00
